ok, so... here's the thing. i have a past with acne. evil. but anyway... i'm on accutane, 20mg, for 7 months and it's been working great.
the problem is... this tuesday i spoted some weird little red bumps on my face. i thought they were pimples but they don't hurt, don't have pus and don't itch. when i try to squeeze them, erm, a transparent liquid (only a little) comes off and it then becomes a little bloody bump! what is that?
it's getting worse.
i know. they do look like pimples... but i don't think they are. my skin is VERY oily and now it's dry. accutane ended that. :'
ps1: ahn, it started out of nowhere. everything was fine 'til tuesday.
ps2: i got a bad cold on monday. could it be related? it's gone, now...
ps3: i took some paracetamol. but i stopped!
am i going to die?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?